# SDR GLBA2017052200662

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 37,303 hours, 37,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: AM121CBA2AC
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AIRSTAIR DOOR CLOSES ITSELF WHEN OUTSIDE BOTTOM IS RELEASED. FOUND EXTERIOR DOOR CLOSE SWITCH FAILED WITH CONTINUITY AT ALL TIMES. R&R SWITCH BY SOLDERING AIM 14.3.7 DOOR. OPS CHECKS GOOD AMM 52-12-00-3C.
